教授
教授
當前位置: 首頁 » 師資隊伍 » 教授 » 教授

郭翠花

時間:2020-07-11 | 來源:

<button id="6ssmg"><td id="6ssmg"></td></button>
  • <td id="6ssmg"></td>
    <td id="6ssmg"><button id="6ssmg"></button></td>
  • <td id="6ssmg"></td><td id="6ssmg"><button id="6ssmg"></button></td>
  • <table id="6ssmg"></table><td id="6ssmg"></td><td id="6ssmg"><button id="6ssmg"></button></td><table id="6ssmg"></table>
    <td id="6ssmg"><button id="6ssmg"></button></td>
  • <table id="6ssmg"></table><li id="6ssmg"><button id="6ssmg"></button></li>
  • <td id="6ssmg"><button id="6ssmg"></button></td><table id="6ssmg"><li id="6ssmg"></li></table>
  • <li id="6ssmg"></li>
  • <td id="6ssmg"><li id="6ssmg"></li></td><table id="6ssmg"></table>
  • 郭翠花,女,1972年生,教授,碩士生導師。從事非線性偏微方程及其應用研究。

    代表性論著

    [1] Cui-Hua Guo, Global existence and asymptotic behavior of the Cauchy problem for fourth-order Schrodinger equations with combined power-type nonlinearities, Journal of Mathematical Analysis and Applications, 2012, 392: 111-122.

    [2] Cui-Hua Guo, Global existence of solutions for a fourth-order nonlinear Schrodinger equation in n+1 dimensions, Nonlinear Analysis Theory, Methods & Applications, 2010, 73: 555-563.

    [3] Cui-Hua Guo, Shang-Bin Cui, Well-posedness of the Cauchy problem of high dimension non- isotropic fourth-order Schrodinger equations in Sobolev spaces, Nonlinear Analysis Theory, Methods & Applications, 2009, 70: 3761-3772.

    獲獎

    [1] 山西省科學技術獎(自然科學類)三等獎,非線性算子方程的解,2009年,排名第2。

    七妹导航大全 百度 好搜 搜狗

    警告:本站禁止未滿18周歲訪客瀏覽,如果當地法律禁止請自覺離開本站!收藏本站:請使用Ctrl+D進行收藏